# SDR AALA20140728007

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30883
- Aircraft time: 42,028 hours, 17,425 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PUNCTURED HOLE IN LT SIDE OF RUDDER WITH TOOLING WHILE POSITIONING SLIDERS ON THE TAIL DOCK.  ACCOMPLISHED BONDED REPAIR IAW AARD 51-60-07-01.
